MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; ASY,CR CEMENTED FEMORAL, SZ 3,

EXACTECH, INC. OPTETRAK; ASY,CR CEMENTED FEMORAL, SZ 3,
Model Number 204-01-05
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 10/25/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This submission represents 1 of 163 events identified via active surveillance activities utilizing data form the united kingdom national joint registry (uknjr).Follow-ups for additional information cannot be performed for this complaint as the information was submitted as complete by the registry; there is no identification of facilities or surgeons.All available information about the event and/or patient has been provided and it is not possible to obtain any of the devices.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by united kingdom national joint registry (uknjr), this (b)(6) y/o (bmi=28), female patient underwent primary total prosthetic replacement using cement of the right knee via medial parapatellar approach on (b)(6) 2012.The indication for the index procedure was osteoarthritis.The patient was implanted with a asymmetric femoral cruciate retained cemented size 3 right (catalog 230-03-03, serial (b)(4)), optetrak knee system - cemented finned tibial tray - size 3f/2t(catalog 200-04-32, serial (b)(4)), optetrak knee system - cruciate retained (cr) tibial insert - size 3 - 9mm (catalog 200-23-09, serial (b)(4)), optetrak knee system - three pegs patella - diameter 32mm (catalog 200-02-32, serial (b)(4)) and heraeus medical antibiotic loaded high viscosity bone cement (catalog 66017569, serial (b)(4)).On (b)(6) 2016, approximately 52 months post implantation, the patient underwent revision due to aseptic loosening femur; aseptic loosening tibia; lysistibia.The exactech knee brand removed unavailable and replaced with pfc« sigma tc3 femoral right size 3, mbt revision tibial tray cemented size 2.5, tc3 rp tibial insert size 3 10mm.
 
Additional Manufacturer Narrative
The evaluation noted that revision reported was likely the result of an insufficient bond between the implant and the bone, which led to aseptic (non-infected) femoral and tibial loosening and osteolysis.However, this cannot be confirmed since the devices were not returned for evaluation.This submission represents 1 of 163 events identified via active surveillance activities utilizing data form the (b)(6).Follow-ups for additional information cannot be performed for this complaint as the information was submitted as complete by the registry; there is no identification of facilities or surgeons.All available information about the event and/or patient has been provided and it is not possible to obtain any of the devices.
 
Event or Problem Description
As reported by united kingdom national joint registry (uknjr), this 77 y/o (bmi=28), female patient underwent primary total prosthetic replacement using cement of the right knee via medial parapatellar approach on (b)(6) 2012.The indication for the index procedure was osteoarthritis.On (b)(6) 2016, approximately 52 months post implantation, the patient underwent revision due to aseptic loosening of the femur and tibia and osteolysis of the tibia (lysistibia).Follow-ups for additional information cannot be performed for this complaint, information was submitted as complete by the (b)(6).There is no identification of facilities or surgeons.All available information about the event and/or patient has been provided.These devices are used for treatment not diagnosis.

Brand Name
OPTETRAK
Common Device Name
ASY,CR CEMENTED FEMORAL, SZ 3,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9715032
Report Number1038671-2020-00204
Device Sequence Number11297625
Product Code JWH
UDI-Device Identifier10885862047601
UDI-Public10885862047601
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K032606
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/18/2017
Device Model Number204-01-05
Device Catalogue Number230-03-03
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer04/30/2020
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR